# SDR ASAA2022060938609

- Difficulty date: June 9, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737-9
- Aircraft serial: 44089
- Aircraft time: 1,339 hours, 410 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AMBER "MAINT" LIGHT ILLUMINATED. GROUNDED - YES. FOUND FAULT MESSAGE 36-12012. #2 ENGINE FAMV IS NOT IN COMMANDED POSITION. ACCOMPLISHED TASK B737-9 IFIM 36-12-00-810-802. RAN #1 AND #2 ENGINES TO ACCOMPLISH PNEUMATIC ENGINE ON - SYSTEM TEST REF B737-9 AMM 36-00-00-730-801, AND ONBOARD MAINTENANCE FUNCTION GROUND TEST. REF AMM 46-13-02-710-801. TEST "PASSED". #2 ENGINE FAMV SHOWS NORMAL OPERATION. "MAINT" LIGHT IS OUT, NOT ILLUMINATED.
